# SDR AALA201707279019

- Difficulty date: July 22, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,705 hours, 21,651 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEAR STRUT CORROSION AND MISSING PAINT. AIRCRAFT FERRIED TO TUL AND INDUCTED INTO BASE MAINTENANCE FOR DISPOSITION. REMOVED LIGHT CORROSION PER AARD 32-00-00-1 AND RESTORED PAINT.
